Illinois Journal of Mathematics

Stopping times for recurrent Markov processes

J. R. Baxter and R. V. Chacon

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 3 (1976), 467-475.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049786

Digital Object Identifier
doi:10.1215/ijm/1256049786

Mathematical Reviews number (MathSciNet)
MR0420860

Zentralblatt MATH identifier
0335.60036

Subjects
Primary: 60J05: Discrete-time Markov processes on general state spaces
Secondary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60]

Citation

Baxter, J. R.; Chacon, R. V. Stopping times for recurrent Markov processes. Illinois J. Math. 20 (1976), no. 3, 467--475. doi:10.1215/ijm/1256049786. https://projecteuclid.org/euclid.ijm/1256049786


Export citation